# SDR AALA20111207TUL10

- Difficulty date: December 7, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATIONS 1287 TO 1309 BUTTLINE 0, UNDER CABIN FLOORBOARD C-18, CRACKED AT UPPER FLANGE FASTENER. INSTALLED NEW INTERCOSTAL PER AARD 51-10-00-5.
